| Model Number |
120-340 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued: h6- health effect impact code: f1905.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iv, rupture.
Event or Problem Description
Healthcare professional reported a left side rupture confirmed with an mri.Healthcare professional also reported left side baker grade iv.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, broken device on posterior side assessed as unidentified (tear) opening (shell thickness within specification).Capsular contracture: unable to observe since it is a medical event and is not related to the device.Additional observations: crease is observed.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional reported a left side rupture confirmed with an mri.Healthcare professional also reported capsular contracture baker grade iv.Device has been explanted and replaced.